Vol. 32, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On the convergence of a trigonometric integral

R. Mohanty and B. K. Ray

Vol. 32 (1970), No. 3, 781–785
Abstract

In the present paper, we shall first establish a theorem concerning the convergence of a trigonometric integral. Then in the final section, we shall evaluate some known definite integrals with the help of our theorem.

Mathematical Subject Classification
Primary: 26.46
Milestones
Received: 1 April 1969
Published: 1 March 1970
Authors
R. Mohanty
B. K. Ray